Questions About B5 Megadosing For Oily Skin And Blackheads.

2 posts in this topic

Posted · Report post

Hello all,

[b]I have a few questions about megadosing on B5.[/b]

Sometime in June, I started megadosing on vitamin B5, which I bought from I followed the instructions and worked my way up to 10 grams a day. It took a while for the effects to kick in, but after about 2 months, I could see a real decrease in oil production. That is to say, instead of my skin getting oily 15 mins after washing, it would take an hour to start getting oily, not a huge improvement but definitely better than nothing. I continued taking the B5 and noticed some days it took at least a couple of hours before my skin was oily - so obviously [b]it was having [i]some [/i]effect.[/b]

However, they say you should try it out for at least 3 months before you see the full effects. I was not able to do this. Every time it seemed like my skin was getting better, I went through a period (days, sometimes a week) without any pills due to having possibly the worst shipping system on the planet.

I kept ordering the pills though and since I first started taking them (mid-June) up until a week ago, I have consumed 6 jars of 400 pills each.

Now, once again, I am out of pills and waiting for my pills to arrive. This means that, again, there is a gap in my megadosing. [b]How much of an effect do you think this has?[/b]

And, seeing as I saw some results,[b] do you think I should give it 1 more go and buy a whole bunch of jars and really try it out for 3 months non stop?[/b]

Finally, [b]would it be safe to do this?[/b] As I've been megadosing on and off for the past 4 months and according to their website, you're only supposed to megadose for 3 months. Bare in mind, there have been gaps of days, a week, sometimes more where I did not take any pills or a very low amount.

Thank you. If you have any further information about B5 or any possible other ways of curbing oil production (and getting rid of blackheads) please let me know.

Share this post

Link to post
Share on other sites

Posted · Report post

To be honest I think many people don't realize the risks involved with huge doses of synthetic vitamins. Vitamins can hurt your liver, not to mention that vitamin b5 has been linked to hair loss. I would suggest to get some blood test and see if your liver function is normal after so many months on this vitamin. Another month or more without knowing what is going on, would be a bad idea in my opinion.
Did you try reducing oil production by balancing hormones or by reducing sugar, dairy and fried foods intake? I highly recommend taking some Omega 3 supplements, they helped my skin a lot.

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now